MathSciNet Relay Station
MathSciNet bibliographic data
MR2275448 14E15 (14J17 32S45)
Fu, Baohua A survey on symplectic singularities and symplectic resolutions. Ann. Math. Blaise Pascal 13 (2006), no. 2, 209–236.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement